# SDR SWAA2016020548711

- Difficulty date: January 31, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 42,487 hours, 24,752 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546526
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 400, BETWEEN STR 7L TO STR 9L.  REPAIRED FRAME IAW EA.
